# SDR MWEA001465

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 35,155 hours, 40,152 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 1428300001
- Part serial: 1157
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S RADIO MAGNETIC INDICATION FLAGGED ALONG WITH BOTH PRIMARY FLIGHT DIRECTORS SHOWING ATT FAIL AND FIRST OFFICER'S PRIMARY FLIGHT DIRECTOR SHOWED HEADING FAIL.  REMOVED AND REPLACED CAPTAIN'S MULTI-FUNCTIONAL GYRO, OPERATION CHECK IS GOOD IN ACCORDANCE WITH MAINTENANCE MANUAL 34-23-01.
